# SDR ASAA2025020855819

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 30,863 hours, 10,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN CEILING ABOVE AISLE AT EXIT ROW IS HANGING AND LOOSE. GROUNDED - YES. RESECURED 2 EA ANGLE ASSY ON EXIT SIGN REF CMM 33-51-01.
